Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 38, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Jun 19, 2011, 10:55 PM CDT for 19 counties in Texas. It took effect at Jun 20, 2011, 11:00 AM CDT. It was in force for 11 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 10:55 PM CDT (03:55 UTC)
- In effect from
- Jun 20, 2011, 11:00 AM CDT
- Expired
- Jun 20, 2011, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 85 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 12:12 PM CDT | WILDFIRE 1250 | 10 Nw Grape Creek, TX | THE WILSON RANCH FIRE IS BURNING APPROXIMATELY 10 MILES NORTHWEST OF GRAPE CREEK. THE FIRE IS ESTIMATED TO BE 50 PERCENT CONTAINED AND APPROXIMATELY 1250 ACRES. |
| Jun 20, 12:12 PM CDT | WILDFIRE 4300 | 10 Nw Grape Creek, TX | THE WILSON RANCH FIRE BURNING APPROXIMATELY 10 MILES NORTHWEST OF GRAPE CREEK. THE FIRE IS NOW 100 PERCENT CONTAINED AND WITH THE BURN AREA APPROXIMATELY 4300 ACRES. |
| Jun 20, 2:20 PM CDT | WILDFIRE 5000 | 11 E Haskell, TX | THE WEISE FIRE IS BURNING NEAR HIGHWAY 380 APPROXIMATELY 11 MILES EAST OF HASKELL. THE FIRE IS CURRENTLY ESTIMATED TO BE 5000 ACRES. |
| Jun 20, 5:30 PM CDT | HAIL 1.75 | Elbert, TX | CALLED A LOCAL GAS STATION... PROPRIETOR REPORTED GOLFBALL SIZE HAIL COVERING THE GROUND. |
| Jun 20, 6:20 PM CDT | HAIL 2.5 | 2 N Woodson, TX | RECEIVED A CALL FROM AN IDIVIDUAL 2N OF WOODSON. THEY REPORTED TENNIS BALL SIZE HAIL COVERING THE GROUND. |
| Jun 20, 6:35 PM CDT | FUNNEL CLOUD | Woodson, TX | TRAINED SPOTTER IN THE FIRE DEPT TRACKED THE STORM AND WITNESSED THE FUNNEL DEVELOP AND DISSIPATE SEVERAL TIMES... BUT NEVER TOUCH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 4245 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
566 WWUS84 KSJT 200355 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1055 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING FOR THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND MONDAY... .THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-201200- /O.NEW.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- 1055 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT MONDAY. AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...HASKELL... THROCKMORTON...JONES...SHACKELFORD...TAYLOR...CALLAHAN... COLEMAN...BROWN...MCCULLOCH...SAN SABA. * WIND: SOUTH WINDS 20 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: 10 TO 20 PERCENT * TIMING: MONDAY AFTERNOON AND EVENING. * IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
986 WWUS84 KSJT 200822 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 322 AM CDT MON JUN 20 2011 ...RED FLAG WARNING FOR THE BIG COUNTRY...CONCHO VALLEY... NORTHERN HEARTLAND AND CROCKETT COUNTY TODAY... .THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. TXZ076-210300- /O.EXA.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/ CROCKETT- 322 AM CDT MON JUN 20 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR CROCKETT COUNTY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING. AFFECTED AREA: IN TEXAS...CROCKETT COUNTY. * WIND: SOUTH WINDS 20 PH AT THE 20 FOOT LEVEL. * HUMIDITY: 10 TO 20 PERCENT * TIMING: THIS AFTERNOON AND EVENING. * IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-210300- /O.CON.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- 322 AM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN HEARTLAND. AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...HASKELL... THROCKMORTON... JONES...SHACKELFORD...TAYLOR...CALLAHAN... COLEMAN...BROWN... MCCULLOCH...SAN SABA. * WIND: SOUTH WINDS 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: 10 TO 20 PERCENT * TIMING: THIS AFTERNOON AND EVENING. * IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 6:37 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 19, 6:37 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 637 PM CDT SUN JUN 19 2011 .DISCUSSION... SEE 0Z AVIATION DISCUSSION BELOW. && .AVIATION... ISOLATED AFTERNOON THUNDERSTORMS ONGOING TO THE WEST OF CROCKETT COUNTY WITH ANVIL SPREADING OUT TOWARD KSJT AND KSOA AREAS. NOT EXPECTING ANY THUNDERSTORMS TO MAKE IT THIS FAR EAST THIS EVENING. MAIN ISSUE WILL CONTINUE TO BE THE WINDS...STAYING GUSTY IN THE 20 TO 30 KT RANGE UNTIL AFTER SUNSET...THEN PICKING UP AGAIN TOMORROW MID MORNING. COULD SEE ISOLATED AFTERNOON/EVENING STORMS CLOSER TO THE AREA...ESPECIALLY NEAR KABI TOMORROW...BUT STILL A LOT OF UNCERTAINTY SO WILL NOT INCLUDE IN THE TAFS FOR NOW. && .PREV DISCUSSION... /ISSUED 417 PM CDT SUN JUN 19 2011/ SHORT TERM... LATEST SATELLITE IMAGERY INDICATE CUMULUS ARE AGAIN DEVELOPING ALONG AND NEAR A SURFACE DRYLINE WHICH EXTENDS FROM NEAR CHILDRESS TO NEAR FORT STOCKTON. ACROSS WEST CENTRAL TEXAS THIS AFTERNOON...TEMPERATURES HAVE AGAIN PUSHED ABOVE THE 100 DEGREE MARK AND RANGE FROM 100 IN SONORA TO 106 IN ABILENE AND SAN ANGELO. SLIGHT CHANCE TO CHANCE POPS CONTINUE TO DOMINATE MOST PERIODS IN THE SHORT TERM. THIS EVENING...SHOWERS AND THUNDERSTORMS DEVELOPING ALONG OR NEAR THE DRYLINE MAY MOVE EAST INTO WEST CENTRAL TEXAS. THUS...I CONTINUED SLIGHT CHANCE POPS FOR MAINLY THE WESTERN HALF OF OUR COUNTIES. FOR TOMORROW AND TOMORROW NIGHT...THE NAM CONTINUES TO DEVELOP CONVECTION ALONG AND NEAR ANOTHER DRYLINE AFTER 00Z. PLUS...AN APPROACHING WEAK COLD FRONT JUST NORTH OF OUR BIG COUNTRY COUNTIES MAY INITIATE CONVECTION LATER TOMORROW NIGHT. EXACTLY WHERE THE WEAK COLD FRONT WILL STALL REMAINS UNCERTAIN. HOWEVER...THE MOST LIKELY STALL LOCATION LOOKS TO BE SOMEWHERE ACROSS THE CONCHO VALLEY AND HEARTLAND. WITH FAVORABLE DYNAMICS ALOFT...TUESDAY NIGHT CONTINUES TO LOOK REASONABLE FOR THE BEST RAIN CHANCES. RAIN CHANCES WILL THEN CONTINUE INTO WEDNESDAY MAINLY SOUTH OF THE FRONT. AS FOR TEMPERATURES...LOOKS LIKE COOLER DAYS ARE JUST AROUND THE CORNER. THE 850 MB THERMAL RIDGE DOES RETURN AGAIN TOMORROW AFTERNOON. THUS...AFTERNOON HIGHS IN THE 100 TO 105 RANGE LOOK ON TRACK. I STILL BELIEVE THE MEX MOS NUMBERS ARE TOO COOL. THUS...NUMBERS CLOSER TO THE WARMER MET MOS LOOK BEST. LONG TERM... RAIN CHANCES FOR THE LONG TERM DO NOT LOOK PROMISING. THE MODELS PUSH THE UPPER-LEVEL TROUGH OF LOW PRESSURE FARTHER EAST LATE NEXT WEEK. AS AN UPPER-LEVEL RIDGE OF HIGH PRESSURE BUILDS TO OUR EAST...A WARMING TREND WILL RETURN TO WEST CENTRAL TEXAS. THUS...AFTERNOON HIGHS NEXT WEEKEND AGAIN ABOVE THE 100 DEGREE MARK LOOK LIKELY. ..FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING DUE TO A COMBINATION OF RH VALUES LESS THAN 20 PERCENT...SOUTH WINDS OF 20 TO 25 MPH AND EXTREME TO EXCEPTIONAL DROUGHT CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM FOR THE BIG COUNTRY...CONCHO VALLEY...NORTHERN HEARTLAND...AND MUCH OF THE NORTHERN EDWARDS PLATEAU. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE MONDAY AFTERNOON...THOUGH IT APPEARS WINDS SHOULD BEGIN TO DECREASE BELOW 20 MPH...JUST AS RH VALUES FALL BELOW 20 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 80 104 76 95 73 / 20 10 20 20 30 SAN ANGELO 80 105 76 99 75 / 20 10 10 20 30 JUNCTION 78 101 74 99 76 / 10 0 10 20 30 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...NOLAN...RUNNELS... SCHLEICHER...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON... TOM GREEN. HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER... HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA... SHACKELFORD...TAYLOR...THROCKMORTON...TOM GREEN. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...HASKELL... JONES...NOLAN...RUNNELS...TAYLOR...TOM GREEN. && 08
Hazardous weather outlook, Jun 19, 3:18 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 318 PM CDT SUN JUN 19 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 318 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING FOR CRITICAL FIRE DANGER IS IN EFFECT UNTIL 10 PM...FOR MUCH OF WEST CENTRAL TEXAS. AVOID OUTSIDE ACTIVITIES THAT MAY PRODUCE A SPARK...AND DISPOSE OF CIGARETTES CAREFULLY. HEAT INDEX VALUES ARE FORECAST TO BRIEFLY EXCEED 105 DEGREES TODAY ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 10 PM. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE ALONG AND WEST OF A LINE FROM OZONA TO SAN ANGELO TO CLYDE. A FEW STORMS MAY BE SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS. ALSO...THE STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FIRE DANGER WILL BE ELEVATED TO NEAR CRITICAL LIMITS MONDAY AFTERNOON WITH CONTINUED STRONG GUSTY SOUTH WINDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT IN THE BIG COUNTRY AND ACROSS MUCH OF WEST CENTRAL TEXAS...TUESDAY AND WEDNESDAY. THERE IS THE POTENTIAL FOR A FEW STORMS TO REACH SEVERE LIMITS. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL BE SLOW MOVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.
In the hours before
Special weather statement, Jun 19, 6:48 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 648 PM CDT SUN JUN 19 2011 TXZ076-200045- CROCKETT TX- 648 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR CROCKETT COUNTY... AT 643 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 21 MILES NORTH OF I-10 NEAR THE CROCKETT-PECOS COUNTY LINE...OR ABOUT 15 MILES SOUTH OF RANKIN...MOVING EAST AT 30 MPH. OTHER THUNDERSTORMS WERE LOCATED OVER PECOS AND TERRELL COUNTIES...JUST WEST OF CROCKEET COUNTY...MOVING EAST. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND HIGHWAY 137 BY 740 PM CDT DANGEROUS LIGHTNING AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 19, 7:48 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 748 PM CDT SUN JUN 19 2011 TXZ076-200145- CROCKETT TX- 748 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR CROCKETT COUNTY... AT 746 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 26 MILES SOUTHWEST OF OZONOA...OR ABOUT 22 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 755 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 830 PM CDT DANGEROUS LIGHTNING AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:10 AM CDT | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 4 more | 16 hr |
| Jun 20, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 28 min |
| Jun 20, 5:06 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 39 min |
| Jun 20, 5:45 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 15 min |
| Jun 20, 5:50 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 40 min |
| Jun 20, 5:59 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 46 min |
| Jun 20, 6:09 PM CDT | Tornado Warning | SJT | Throckmorton | 36 min |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.